# SDR 96ZZZX3551

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N11174
- Make and model: Cessna A185F
- Aircraft serial: 18504435
- Engine: Cont IO520D
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Condition: Electrode Loose
- Location: Engine
- Component: Champion
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW SPARK PLUG HAS DEFECT, SIDE ELECTRODE LOOSE.
